About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 287371, 6 pages
http://dx.doi.org/10.1155/2013/287371
Research Article

Complexity Analysis of a Cournot-Bertrand Duopoly Game Model with Limited Information

1School of Management, Tianjin University, Tianjin 300072, China
2College of Science, Tianjin University of Science and Technology, Tianjin 300457, China

Received 11 December 2012; Accepted 21 January 2013

Academic Editor: Qingdu Li

Copyright © 2013 Hongwu Wang and Junhai Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwu Wang and Junhai Ma, “Complexity Analysis of a Cournot-Bertrand Duopoly Game Model with Limited Information,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 287371, 6 pages, 2013. doi:10.1155/2013/287371